MathSciNet Relay Station
MathSciNet bibliographic data
MR494932 53C55 (32C10 35J60 58G30)
Aubin, Thierry Équations du type Monge-Ampère sur les variétés kählériennes compactes. (French) Bull. Sci. Math. (2) 102 (1978), no. 1, 63–95.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement